# SDR CA951027001

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 50160018
- Condition: Cracked
- Location: R/H Outbd Track
- Part time: 21,890 hours
- Component: Beech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DETAILED INSPECTION FOUND THE RIGHT HAND FLAP SEEMED TO HAVE EXCESSIVE PLAY. ON CLOSER EXAMINATION IT WAS FOUND THAT THE FLAP TRACK WAS CRACKED. TRACK REPLACED AND AIRCRAFT RETURNED TO SERVICE.
